Alert archive / Delaware / Special Weather Statements in 2020
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 24, 2020, 4:35 PM EDT for New Castle County, Delaware; Cecil County, Maryland. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2020, 4:35 PM EDT (20:35 UTC)
- Expired
- Jul 24, 2020, 5:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD
The radar
The Dover AFB radar (KDOX), 89 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
798
WWUS81 KPHI 242035
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
435 PM EDT Fri Jul 24 2020
DEZ001-MDZ008-242100-
New Castle-Cecil-
435 PM EDT Fri Jul 24 2020
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE AND
CECIL COUNTIES...
At 434 PM EDT, a strong thunderstorm was located over Pleasant Hill,
or near Elkton, moving southeast at 10 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Newark, Middletown, Elkton, Calvert, North East, Charlestown,
Cecilton, Warwick, Zion, Barksdale, Glasgow, Bohemias Mills,
Brantwood, Fair Hill, Bay View, Saint Georges, Mount Pleasant,
Woodlawn, Andora and Pleasant Hill.
This includes the following highways...
Interstate 95 in Delaware between mile markers 0 and 2.
Interstate 95 in Maryland between mile markers 92 and 109.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3972 7598 3970 7580 3953 7558 3937 7581
3938 7582 3937 7585 3950 7599 3952 7598
3955 7605 3961 7611
TIME...MOT...LOC 2034Z 308DEG 7KT 3963 7590
$$
FitzsimmonsWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 24, 3:07 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jul 24, 3:07 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 307 PM EDT Fri Jul 24 2020 .SYNOPSIS... A weak front will slowly sink south through the region into this evening, then weak high pressure builds in from the north into Saturday. A cold front will arrive late Tuesday into Wednesday, then it may stall near the coast Thursday into Friday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Another convectively afternoon in progress with the ern/srn areas of the CWA having the most action. The main hazard the rest of today and into the evening will be the slow moving showers and tstms producing excessive rainfall locally. Several FFW/FLW products expected, but not many SVRs since winds and CAPE values are limited. An upper short wave and weak sfc fronts crossing the area are the causes of the poor weather today. The front will continue southward across the area before washing out later tonight. It will remain very warm and humid with lows in the upper 60s/ low 70s. Areas of fog will develop after midnight when some breaks develop in the clouds. The fog could be locally dense in a few areas. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Upper high pressure will build over the area Saturday. A mostly dry day is expected, but I can't rule out the possibility of a few showers across srn NJ and Delmarva. The airmass will be somewhat drier but temperatures will still be above normal. Highs will be mostly in the upper 80s to low 90s for the area. Cooler temps are expected near the shore where a light onshore flow is expected. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Summary...Rather hot and humid again through Tuesday, potentially convectively active later Tuesday, then some cooling with lowered dew points Wednesday through Friday. Synoptic Overview...An expansive ridge across the southern half of the U.S. will start to break into two sections. This will be due to a strong upper-level trough dropping across central Canada to the Great Lakes and eventually into the Northeast during the early to middle portion of next week. Building heat and humidity will occur ahead of the trough. At the surface, high pressure sitting to our south through Sunday will shift more into the western Atlantic through early next week. A trough looks to be settled in our vicinity through Tuesday, which may be an enhanced thermal trough. A cold front then is forecast to arrive late Tuesday into Wednesday, however this front may stall just off of our coast Thursday and Friday. For Saturday night and Sunday...Our area is forecast to be along the north-northeast periphery of the southern states ridge. Weak surface high pressure arrives Saturday night, therefore any daytime convection should dissipate through the evening. While most of the day Sunday should be dry, cannot rule out a few showers/storms especially in Delmarva and southern New Jersey. Otherwise, the heat and humidity build through Sunday. The surface dew points may mix down some especially from the I-95 corridor on westward, and this will have an impact on the heat indices during peak heating. As of now, the highest heat indices Sunday afternoon (100-105F) are from the I-95 area south and east (potential Heat Advisory). The low- level flow could be light enough to allow for a sea breeze to develop and provide some cooling along the coast. For Monday...Surface high pressure well to our south will continue to circulate a hot airmass along with humid conditions across our area. A surface trough should be in our vicinity and this may help to assist in lowering the dew points a little during peak heating. Despite this, another rather hot and humid day is expected across the entire area with the highest heat indices (100-105F) from the I- 95 corridor on south and eastward. In addition, warm nights will continue especially in the urban corridor. A Heat Advisory may be needed for at least parts of the area. For Tuesday and Wednesday...Likely to be the most active part of the period as low pressure tracks towards the southern Hudson Bay and into Quebec by midweek. A cold front will approach from the west as it does so and as a large trough digs into the Great Lakes. Ahead of the front, precipitable water values will rise and humidity will probably peak on Tuesday, another hot day (Heat Advisory potential again for a good portion of the area). A band of showers and thunderstorms should move through ahead of the front, but the timing remains somewhat uncertain. Current trends favor the best rain chances being later Tuesday and Tuesday night. May dry out by Wednesday, but given what's happened with the last couple of cold fronts with them slowing down or even stalling near our coast, would not be too surprised if this one also slows down enough. This would tend to keep warmer and more humid air and even a storm risk still around on Wednesday, especially to the south. May need to watch the severe potential later Tuesday, however this will depend on how much of the stronger flow with the Canadian trough extends this far south (adding more shear). As of now with the main system tracking so far to our north, intensity of the convection may not be that strong however it will be running into a hot and moist environment and therefore something to watch. For Thursday and Friday...Once the midweek front passes, assuming it doesn't stall or wash out, then we should trend towards drier conditions towards the end of next week. With an upper-level trough tending to settle more into the East, we may finally see a somewhat more substantial drop in temperatures or at least humidity towards the end of next week, but still some uncertainty on this. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Scattered showers and tstms will end from the N to S across the area this evening as a front moves thru the area. Mostly MVFR/IFR conditions in the rains/tstms but VFR otherwise. Areas of fog will develop overnight with IFR possible 06Z thru 11Z. Light winds. Saturday...Morning fog the VFR expected much of the day with few- sct clouds expected. A couple showers possible in the afternoon KMIV/KACY, but probabilities are low. Light N to NE winds. Outlook... Saturday night...Localized fog late, otherwise VFR overall. A shower or thunderstorm possible in the evening. Light and variable winds. Low confidence regarding any fog development. Sunday...Localized fog possible early, otherwise VFR. Southwest to west-southwest winds near 10 knots. Moderate confidence. Monday...Mainly VFR. West-southwest winds 5-10 knots. Moderate confidence. Tuesday and Wednesday...Some showers and thunderstorms should move through later Tuesday and Tuesday night with associated restrictions. Mainly west-southwest winds 5-10 knots, becoming more west or west-northwest on Wednesday. Low confidence. && .MARINE... Showers and tstms over the waters late this afternoon and early this evening will end overnight. Except for some localized higher winds and seas near tstms, conditions will remain sub-SCA. Winds will be mostly W or NW into the evening and then switch to NE overnight. Seas on the ocean will be mostly 2 to 3 ft and 1 to 2 ft across Delaware Bay. Fair weather expected late tonight and into Saturday. Outlook... Saturday night through Wednesday...The conditions are anticipated to remain below Small Craft Advisory criteria. Rip Currents... There is a low risk for the development of dangerous rip currents through tonight along the coasts of Delaware and New Jersey. A west wind 5 to 10 MPH is forecast to become southerly. Breaking waves are expected to be 1 to 2 feet with a medium period swell from the south. The low risk is anticipated to continue on Saturday. A northeast wind 5 to 10 MPH is expected to become southeast. Breaking waves are forecast to range from 1 to 2 feet with a medium period swell from the southeast. && .EQUIPMENT... The NOAA Weather Radio All-Hazards broadcast from Hibernia Park, Pennsylvania (Station WNG-704) remains off the air until further notice. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Gorse Near Term...O'Hara Short Term...O'Hara Long Term...Gorse/O'Brien Aviation...Gorse/O'Hara Marine...Gorse/O'Hara Equipment...WFO PHI
Hazardous weather outlook, Jul 24, 3:11 PM EDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 311 PM EDT Fri Jul 24 2020 NJZ001-007-008-PAZ054-055-060>062-251915- Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton- 311 PM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ070-071-101>106-251915- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic- Cape May-Southeastern Burlington-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 311 PM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Some showers and thunderstorms into this evening will produce locally very heavy rain, which can result in flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat indices during the afternoon's of Sunday, Monday and Tuesday are forecast to be between 100 and 105 degrees, especially from the I-95 corridor on south and east. A Heat Advisory may eventually be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-251915- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 311 PM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Some showers and thunderstorms into this evening will produce locally very heavy rain, which can result in flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-251915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 311 PM EDT Fri Jul 24 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jul 24, 11:00 AM EDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1100 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM FLASH FLOOD 1 SSW SUMMERDALE 40.02N 75.10W
07/24/2020 PHILADELPHIA PA OTHER FEDERAL
THE FRANKFORD CREEK ROSE 6 FEET IN 45
MINUTES AND WENT ABOVE FLOOD STAGE.
&&
GORSELocal storm report, Jul 24, 11:55 AM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1155 AM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM WATER SPOUT 3 E SEASIDE HEIGHTS 39.95N 74.03W
07/24/2020 ANZ451 NJ PUBLIC
PICTURE ON SOCIAL MEDIA SHOWED A WATER SPOUT
OFFSHORE OF SEASIDE HEIGHTS. TIME ESTIMATED
FROM RADAR WHICH SHOWED BRIEF WEAK ROTATION.
&&
GORSELocal storm report, Jul 24, 12:05 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 PM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM HEAVY RAIN MOUNT AIRY 40.06N 75.19W
07/24/2020 M2.79 INCH PHILADELPHIA PA MESONET
1200 PM HEAVY RAIN 1 ENE GERMANTOWN 40.04N 75.18W
07/24/2020 M2.73 INCH PHILADELPHIA PA MESONET
1200 PM HEAVY RAIN 1 SE WYNDMOOR 40.07N 75.19W
07/24/2020 M1.65 INCH PHILADELPHIA PA MESONET
&&
GORSESpecial weather statement, Jul 24, 1:40 PM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
140 PM EDT Fri Jul 24 2020
NJZ017-018-022-027-241815-
Camden-Atlantic-Gloucester-Southeastern Burlington-
140 PM EDT Fri Jul 24 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ATLANTIC...
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 140 PM EDT, strong thunderstorms were clustered over Monroe
Township, or 13 miles north of Vineland, moving east at 15 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Glassboro, Hammonton, Clayton, Buena, Egg Harbor City, Weymouth,
Estell Manor, Chesilhurst, Newfield, Franklinville, Victory Lakes,
Sicklerville, Williamstown, Mays Landing, Elwood-Magnolia, Malaga,
Batsto, Mizpah, Monroe Township and Folsom.
This includes Atlantic City Expressway between mile markers 16 and
41.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3939 7473 3961 7512 3962 7514 3977 7501
3970 7454
TIME...MOT...LOC 1740Z 291DEG 8KT 3967 7497
NCLocal storm report, Jul 24, 4:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT FRI JUL 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD 1 SSW SUMMERDALE 40.02N 75.10W
07/24/2020 PHILADELPHIA PA OTHER FEDERAL
FRANKFORD CREEK CRESTED AT 8.04 FT, OR IN
MODERATE FLOOD STAGE.
&&
BAHSpecial weather statement, Jul 24, 4:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
435 PM EDT Fri Jul 24 2020
DEZ001-MDZ008-242100-
New Castle-Cecil-
435 PM EDT Fri Jul 24 2020
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE AND
CECIL COUNTIES...
At 434 PM EDT, a strong thunderstorm was located over Pleasant Hill,
or near Elkton, moving southeast at 10 mph.
Wind gusts up to 40 mph are possible with this storm.
Locations impacted include...
Newark, Middletown, Elkton, Calvert, North East, Charlestown,
Cecilton, Warwick, Zion, Barksdale, Glasgow, Bohemias Mills,
Brantwood, Fair Hill, Bay View, Saint Georges, Mount Pleasant,
Woodlawn, Andora and Pleasant Hill.
This includes the following highways...
Interstate 95 in Delaware between mile markers 0 and 2.
Interstate 95 in Maryland between mile markers 92 and 109.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3972 7598 3970 7580 3953 7558 3937 7581
3938 7582 3937 7585 3950 7599 3952 7598
3955 7605 3961 7611
TIME...MOT...LOC 2034Z 308DEG 7KT 3963 7590
FitzsimmonsThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:04 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth | 26 min |
| Jul 23, 11:16 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 44 min |
| Jul 23, 11:27 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:14 AM EDT | Special Weather Statement | PHI | Middlesex | 31 min |
| Jul 24, 12:23 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 52 min |
| Jul 24, 12:31 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 119 min |
| Jul 24, 12:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 24, 1:13 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 62 min |
| Jul 24, 1:28 AM EDT | Flash Flood Warning | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
| Jul 24, 1:36 AM EDT | Special Marine Warning | PHI | 84 min | |
| Jul 24, 2:18 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 42 min |
| Jul 24, 5:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jul 24, 10:43 AM EDT | Flash Flood Warning | PHI | Camden | 76 min |
| Jul 24, 11:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 24, 12:43 PM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Jul 24, 1:09 PM EDT | Areal Flood Advisory | PHI | Monmouth, Ocean | 110 min |
| Jul 24, 1:40 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jul 24, 1:43 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Monmouth | 3 hr |
| Jul 24, 2:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 3 hr |
| Jul 24, 2:19 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 2 hr |
| Jul 24, 2:26 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
| Jul 24, 2:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jul 24, 2:42 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 2 hr |
| Jul 24, 3:34 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Jul 24, 4:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May | 3 hr |
| Jul 24, 4:58 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 23, 10:26 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 49 min |
| Jul 23, 10:44 PM EDT | Areal Flood Advisory | PHI | Chester | 2 hr |
| Jul 23, 11:10 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 2 hr |
| Jul 23, 11:38 PM EDT | Special Weather Statement | PHI | Chester | 37 min |
| Jul 23, 11:44 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 46 min |
| Jul 24, 12:24 AM EDT | Flash Flood Warning | PHI | Chester | 114 min |
| Jul 24, 12:32 AM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 28 min |
| Jul 24, 12:42 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 48 min |
| Jul 23, 11:00 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 45 min |
| Jul 24, 12:37 AM EDT | River Flood Warning | PHI | New Castle | 102 min |
| Jul 24, 5:34 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
| Jul 23, 10:18 PM EDT | Special Weather Statement | PHI | Cecil | 27 min |
Nearby
Special Weather Statements in Delaware, 2020Special Weather Statements in Maryland, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.